MathSciNet Relay Station
MathSciNet bibliographic data
MR274813 33.20
Hadži, P. I. Some integrals that contain a probability function and hypergeometric functions. (Russian) Bul. Akad. Štiince RSS Moldoven 1970 1970 no. 1, 49–62.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement